American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F06) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ranee Brylinski and Bertram Kostant. Nilpotent orbits, normality and Hamiltonian group actions . J. Amer. Math. Soc. 7 (1994) 269-298. MR 1239505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] C. De Concini, V. G. Kac and C. Procesi. Quantum coadjoint action . J. Amer. Math. Soc. 5 (1992) 151-189. MR 1124981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1